# SDR DALA2024011800798

- Difficulty date: January 12, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 75,459 hours, 32,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 L1 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S. CORRECTIVE ACTION: FOUND L1 DOOR GIRT BAR MECHANISM OUT OF ADJUSTMENT. ADJUSTED L1 DOOR GIRT BAR MECHANISM REF B757 AMM 52-11-25. OPS CHECK GOOD. (0151418)
